# SDR CALA2013080990304

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 74,762 hours, 27,829 cycles
- Engine: Pwa PW2040
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Clogged
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAINTAIN COCKPIT TEMP IN ANY MODE.  TEMP VARIES FROM 61-85.   FOUND SENSOR CLOGGED, CLEANED SENSOR AND OPERATES NORMALLY NOW.
